Nuromol 

 

Nuromol Tabs 12

Nuromol pain reliever uses Synchro Tech technology to provide pain relief

Price:$14.99

More info
Loading

Nuromol pain reliever uses Synchro Tech technology to provide pain relief.

Nuromol Tabs 24

24

The only clinically proven pain relief to contain paracetamol 500mg and ibuprofen 200mg.

This unique combination is produced using a patented technology known as Synchro-Tech which ensures they are released together to target pain more effectively, so you can quickly get on top of distracting pain and continue on with your day.

Nuromol tablets provide stronger and longer lasting pain relief than paracetamol alone and is especially suitable for pain that requires stronger analgesia.

Provides temporary relief from: Back pain Migraine and Tension headache Period pain Dental pain Neuralgia Rheumatic pain Muscular pain Non-serious arthritic pain Cold & flu symptoms Fever

 

Available in 48 and 24 tablet packs.

Active ingredients Each tablet contains: Ibuprofen 200mg Paracetamol 500mg.

Dosage Adults and children from 12 years: 1-2 tablets every 6-8 hours as necessary (maximum 6 tablets in 24 hours).

Precautions Do not take for more than 3 days at a time, except with your doctor’s advice. Not suitable for children under 12 years of age. Nurofen for Children products are available. Do not use if you have a stomach ulcer. Do not exceed the recommended dose.

Old Price:$24.99

Price:$14.99

More info
Loading

 

Nuromol Tabs 48

Nuromol pain reliever uses Synchro Tech technology to provide pain relief. Nuromol pain reliever uses Synchro-Tech technology to provide pain relief from: Headaches, Period Pain, Dental pain, Rheumatic pain, Migraine headache, Back pain. Muscular pain and a sore throat.

Do not use if you have a stomach ulcer. Reckitt Benckiser, Auckland. 0508 731 235 TPAS DA 4712MR

Old Price:$35.99

Price:$27.99

More info
Loading
LoadingUpdating…